FRACTIONAL MULTIPLICATIVE OSTROWSKI-TYPE INEQUALITIES FOR MULTIPLICATIVE DIFFERENTIABLE CONVEX FUNCTIONS

Badreddine Meftah, Hamid Boulares, Aziz Khan, Thabet Abdeljawad

Research output: Contribution to journalArticlepeer-review

Abstract

In this manuscript, we propose a new fractional identity for multiplicative differentiable functions, based on this identity we prove some fractional Ostrowski-type inequalities for multiplicative convex functions. Some applications of the obtained results are given.

Original languageEnglish
Pages (from-to)113-128
Number of pages16
JournalJordan Journal of Mathematics and Statistics
Volume17
Issue number1
DOIs
Publication statusPublished - Mar 2024
Externally publishedYes

Keywords

  • Non-Newtonian calculus
  • Ostrowski inequality
  • multiplicative convex functions

Fingerprint

Dive into the research topics of 'FRACTIONAL MULTIPLICATIVE OSTROWSKI-TYPE INEQUALITIES FOR MULTIPLICATIVE DIFFERENTIABLE CONVEX FUNCTIONS'. Together they form a unique fingerprint.

Cite this